MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 75 CM; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 75 CM; PERMANENT PACEMAKER ELECTRODE
Model Number 1457Q/75
Medical Device Problem Codes Capturing Problem (2891); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in-patient in hospital.During interrogation, it was noted that the left ventricular lead was found dislodged and causing failure to capture.The reported lead was explanted and replaced on (b)(6) 2022 during a generator changeout procedure.The patient was in stable condition.
 
Event or Problem Description

Brand Name
QUARTET LEAD DOUBLE BEND, 75 CM
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key13599102
Report Number2017865-2022-04072
Device Sequence Number14886149
Product Code OJX
UDI-Device Identifier05414734510172
UDI-Public05414734510172
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model Number1457Q/75
Device Catalogue Number1457Q/75
Device Lot NumberA000116264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2022
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA TACHY MRI; GALLANT HF; TENDRIL LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale